I'm sorry your dog isn't feeling well. I would bet money that the reaction you're seeing has everything to do with the Metacam and nothing to do with the spay and that is why the vet told you stop the meds and asked about bloody diarrhea
Metacam side effects:
(from FDA website):
When giving a pet an NSAID, watch for these side effects, which are listed on the Client Information Sheet and on the drug label:
* Decrease or increase in appetite
* Change in bowel movements (such as diarrhea or black, tarry, or bloody stools)
* Change in behavior (such as decreased or increased activity level, seizure, aggression, or lack of coordination)
* Yellowing of gums, skin, or whites of the eyes (jaundice)
* Change in drinking habits (frequency or amount consumed)
* Change in urination habits (frequency, color, or smell)
* Change in skin (redness, scabs, or scratching).
From Vet website:
"The most common side effects of meloxicam are nausea, appetite loss, vomiting or diarrhea. If any of the above are noted, meloxicam should be discontinued and the pet brought in for a liver enzyme and renal parameter blood test. In most cases, the reaction is minor and resolves with symptomatic relief, but it is important to rule out whether or not the patient has more than just a routine upset stomach."
Metacam can occasionally cause liver and/or renal failure, hence the warnings above.